# SDR UALA2010051901675

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 58,383 hours, 21,674 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: EA43367310044007
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH VERY LOOSE.  SECURED EMERG LIGHT SW FLT DECK. CHECKS OK.
